# SDR DALA2017101207449

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WEB AT BS 201, LBL 54 OF THE L1 DOOR FRAME.  THE WEB WAS REPLACED IAW SRM 51-41-01-0G, 51-41-02-0G, 51-41-05, 51-41-08, AND 53-10-15-01-2, FIG.1.
